# SDR UALA2009113003693

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 26,762 hours, 10,556 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERY BITE TEST FAILED ON LT AISLE.  SWAPPED BATTERY WITH ONE FROM SPARES.  NO HELP.  BATTERY AND NEW UNIT ON ORDER.  REPLACED BATTERY ON LT OW DOOR.  OPS CKD GOOD.
